Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/106056
Full metadata record
DC FieldValueLanguage
dc.contributor.authorAgarwal, Ravi P.en
dc.contributor.authorWong, Patricia Jia Yiingen
dc.date.accessioned2014-10-07T03:21:15Zen
dc.date.accessioned2019-12-06T22:03:49Z-
dc.date.available2014-10-07T03:21:15Zen
dc.date.available2019-12-06T22:03:49Z-
dc.date.copyright2012en
dc.date.issued2012en
dc.identifier.citationAgarwal, R. P., & Wong, P. J. Y. (2014). Positive solutions of complementary lidstone boundary value problems. Electronic journal of qualitative theory of differential equations, 60, 1-20.en
dc.identifier.issn1417-3875en
dc.identifier.urihttps://hdl.handle.net/10356/106056-
dc.description.abstractWe consider the following complementary Lidstone boundary value problem (−1)my (2m+1)(t) = F(t, y(t), y′ (t)), t ∈ [0, 1] y(0) = 0, y(2k−1)(0) = y (2k−1)(1) = 0, 1 ≤ k ≤ m. The nonlinear term F depends on y ′ and this derivative dependence is seldom investigated in the literature. Using a variety of fixed point theorems, we establish the existence of one or more positive solutions for the boundary value problem. Examples are also included to illustrate the results obtained.en
dc.language.isoenen
dc.relation.ispartofseriesElectronic journal of qualitative theory of differential equationsen
dc.rights© 2012 Electronic Journal of Qualitative Theory of Differential Equations (EjQTDE). This paper was published in Electronic Journal of Qualitative Theory of Differential Equations (EjQTDE) and is made available as an electronic reprint (preprint) with permission of Electronic Journal of Qualitative Theory of Differential Equations (EjQTDE). One print or electronic copy may be made for personal use only. Systematic or multiple reproduction, distribution to multiple locations via electronic or other means, duplication of any material in this paper for a fee or for commercial purposes, or modification of the content of the paper is prohibited and is subject to penalties under law.en
dc.subjectDRNTU::Engineering::Electrical and electronic engineeringen
dc.titlePositive solutions of complementary lidstone boundary value problemsen
dc.typeJournal Articleen
dc.contributor.schoolSchool of Electrical and Electronic Engineeringen
dc.description.versionPublished versionen
item.fulltextWith Fulltext-
item.grantfulltextopen-
Appears in Collections:EEE Journal Articles
Files in This Item:
File Description SizeFormat 
p1520.pdf194.17 kBAdobe PDFThumbnail
View/Open

Page view(s) 20

549
Updated on May 19, 2022

Download(s) 50

136
Updated on May 19, 2022

Google ScholarTM

Check

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.